RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Korkmasov, Fuad Moeddinovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:182
Abstract pages:718
Full texts:268
References:70
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person18731
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/735982

Publications in Math-Net.Ru
2007
1. F. M. Korkmasov, “On a two-dimensional analogue of the orthogonal Jacobi polynomials of a discrete variable”, Sib. Zh. Vychisl. Mat., 10:3 (2007),  277–284  mathnet
2004
2. F. M. Korkmasov, “Approximate properties of the de la Vallée Poussin means for the discrete Fourier–Jacobi sums”, Sibirsk. Mat. Zh., 45:2 (2004),  334–355  mathnet  mathscinet  zmath; Siberian Math. J., 45:2 (2004), 273–293  isi
3. F. M. Korkmasov, “Approximation of continuous functions by de la Vallée Poussin means for discrete Fourier-Jacobi sums”, Vladikavkaz. Mat. Zh., 6:2 (2004),  21–38  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020